# SDR CALA2025090508489

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N64809
- Make and model: Boeing 737924ER
- Aircraft serial: 42821
- Aircraft time: 37,477 hours, 13,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR STORAGE BRACKETS REPQRTED AS TOO TIGHT DIFFICULT TO STOW & REMOVE. STOWED & REMOVED L1 GIRT BAR FROM STORAGE HOOKS MULTIPLE TIMES. OPS CHECKED GOOD.
